# SDR CALA2009121600726

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 46,332 hours, 13,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE WHEN TESTED LOCATED CENTER AISLE ENTRYWAY TO COCKPIT.  REPLACED PWR SUPPLY LOCATED AFT OF AND ABOVE CTR AISLE WAY TO COCKPIT. OPS CHECKS GOOD.  P/N 2012-1 M/M 33-51-07.
